DSpace university logo mark
Advanced Search
Japanese | English 

NAOSITE : Nagasaki University's Academic Output SITE > Faculty of Education > Bulletin > Science bulletin of the Faculty of Education, Nagasaki University > No. 36 >

Integral Representation of a Linear Functional of the Space of Holomorphic p-forms


File Description SizeFormat
kyoikuS36_001.pdf277.78 kBAdobe PDFView/Open

Title: Integral Representation of a Linear Functional of the Space of Holomorphic p-forms
Other Titles: Integral Representation of a Linear Functional of the Space of Holomorphic p-forms
Authors: Adachi, Kenzo / Nishihara, Masaru
Issue Date: 28-Feb-1985
Publisher: 長崎大学教育学部
Citation: 長崎大学教育学部自然科学研究報告. vol.36, p.1-6; 1985
Abstract: Let M be a Stein manifold, K a compact holomorphic set in M and V a Stein neighborhood of K. Then any element of the topological dual space {Ωp(K)}′of the space of holomorphic p-forms on K can be represented as the integration whose kernel is exactly an element of H n-1(V-K, Ωn-p). This integral representation implies the isomorphism {Ωp(K)′=H n-1(V-K, Ωn-p).
URI: http://hdl.handle.net/10069/32517
ISSN: 0386443X
Type: Departmental Bulletin Paper
Text Version: publisher
Appears in Collections:No. 36

Citable URI : http://hdl.handle.net/10069/32517

All items in NAOSITE are protected by copyright, with all rights reserved.

 

Valid XHTML 1.0! Copyright © 2006-2015 Nagasaki University Library - Feedback Powerd by DSpace